# SDR 9JLA2022081931528

- Difficulty date: August 16, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N604PW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5638
- Aircraft time: 2,612 hours, 1,495 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 60093000116
- Part serial: 1117
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT ON APPROACH FOR LANDING THE FLAPS FAIL CAS MESSAGE WAS DISPLAYED WHEN FLAPS WERE AT 27 DEGREES. THE LANDING WAS UNEVENTFUL. THE MAINTENANCE PROVIDER DETERMINED THE RIGHT OUTBOARD FLAP, INBOARD ACTUATOR WAS DEFECTIVE AFTER TROUBLESHOOTING. THE FAULTY ACTUATOR WAS REMOVED AND REPLACED WITH A REPAIRED UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
